# SDR AALA20011179

- Difficulty date: May 28, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: QACF100
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1794 - EN ROUTE MTY-DFW - SHORTLY AFTER NR 1 ENGINE START DETECTED OIL SMELL AND SMOKE IN COCKPIT AND CABIN.  SHUTDOWN APU.  SMOKE DISSIPATED.  LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
